Angela
...feeling afraid Angela @angela1909

Itch, coping, friends & family

I’m enquiring for my grandson (18) and would be so grateful for any help.
He’s been put on an anti-cancer medication for his psoriasis which is very bad on his legs and arms.
I am just so worried about side effects.

2

Please don't include specific medical product brand names or external links.

2 responses

Dakeyras
Dakeyras @dakeyras

Not that uncommon for such a systemic medication to be prescribed far as I know...however in my humble opinion not something I would care to undertake and is quite extreme.


Sarah
Sarah @sarahuk

Hi again Angela. I understand your concerns, i think about this option as being quite intensive and considered it at some great length last year, I think I mentioned on your last post. What are you worried about with the side effects?

Angela
Angela @angela1909
Galway, Ireland





Angela Never miss a post from Angela, when you
sign up for Flaym. Learn more
Join our community